1 doctor weighed in:

The last two days I have been popping water. A few days before that, I was constapated. Iv been taking Dulcolax laxative tablets for women and miralax (polyethylene glycol)?

1 doctor weighed in
Dr. Keegan Duchicela
Family Medicine

In brief: Miralax (polyethylene glycol)

Miralax (polyethylene glycol) and Dulcolax can definitely get things moving again.
If you were constipated and now you're having very watery stools, it time to stop the MiraLAX (polyethylene glycol) and dulcolax. You probably have medication induced cause of diarrhea.

In brief: Miralax (polyethylene glycol)

Miralax (polyethylene glycol) and Dulcolax can definitely get things moving again.
If you were constipated and now you're having very watery stools, it time to stop the MiraLAX (polyethylene glycol) and dulcolax. You probably have medication induced cause of diarrhea.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors